# SDR 98FDEA00700

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516350344
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 486 FOUND A CRACK IN 1183 BULKHEAD WEB AT RBL 12, WL 202.  *S/D*  REPAIRED BS 1183 BULKHEAD WEB PER SRM 53-10-9.
